RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 64, Issue 6  


Ramsay problems for spaces with symmetries
T. O. Banakh, Ya. B. Vorobets, O. V. Verbitskii
3
Incomplete Kloosterman sums and their applications
M. A. Korolev
41
Generic coverings of the plane with $A$-$D$-$E$-singularities
V. S. Kulikov, Vik. S. Kulikov
65
The absence of global positive solutions of systems of semilinear elliptic inequalities in cones
G. G. Laptev
107
An explicit lower bound for a homogeneous rational linear form in the logarithms of algebraic numbers. II
E. M. Matveev
125
A Paley–Wiener type theorem for a weighted space of infinitely differentiable functions
I. Kh. Musin
181
Hilbert series and relations in algebras
D. I. Piontkovskii
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019